# SDR QXEA0201334

- Difficulty date: September 3, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,153 hours, 2,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED WHEN FLIGHT CREW RECEIVED A FORWARD BAG DOOR CAUTION LIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  COMPLIED WITH HORIZON AIR TASK CARD 52-32-00-20-801.  COMPLIED WITH FUNCTIONAL CHECK OF DOOR HANDLE.  NO DEFECTS NOTED.  DOOR HANDLE SLIGHTLY PROTRUDED ON ARRIVAL AT GEG.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
